Prime labeling in the context of duplication of graph elements

S K Vaidya, U M Prajapati

Abstract


In this paper, we investigate prime labeling for some graphs obtained by duplication of graph elements and also we derive some result for Pn, K1,n and Cn in this context.

Full Text:

PDF

References


D B West, “Introduction to Graph Theory", second edition, Prentice-Hall of India, 2001.

D M Burton, “Elementary Number Theory", Brown Publishers, Second Edition, 1990.

A. Tout, A. N. Dabboucy, K. Howalla, “Prime labeling of Graphs", Nat. Acad. Sci. Letters, 11(1982), 365-368.

H. L. Fu, K. C. Huang, “On Prime Labellings", Discrete Mathematics, 127(1994), 181-186. doi:10.1016n0012-365X(92)00477-9

S. M. Lee, I. Wui, J. Yeh, “On the amalgamation of prime graphs", Bull. Malaysian Math. Soc. (Second Series), 11(1988), 59-67.

T. Deretsky, S. M. Lee, J. Mitchem, “On vertex prime labelings of graphs", in Graph Theory, Combinatorics and Applications, Vol. 1, (Ed. J. Alvi, G. Chartrand, O. Oellerman, A. Schwenk), Proceedings of the 6th International Conference Theory and Applications of Graphs, Wiley, New York, (1991) 359-369.

S K Vaidya and K K Kanani, “Prime Labeling for Some Cycle Related Graphs", Journal of Mathematics Research, 2(2),(2010), 98-103.

Available: http://ccsenet.org/journal/index.php/jmr/article/view/4423/4743

S K Vaidya and U M Prajapati, “Some Results on Prime and k-Prime Labeling", Journal of Mathematics Research, 3(1),(2011), 66-75.

Available: http://ccsenet.org/journal/index.php/jmr/article/download/7881/6696

S K Vaidya and U M Prajapati, “Some Switching Invariant Prime Graphs", Open Journal of Discrete Mathematics, 2,(2012), 17-20.

doi:10.4236/ojdm.2012.21004

S K Vaidya and U M Prajapati, “Some New Results on Prime Graphs", Open Journal of Discrete Mathematics, 2,(2012), 99-104.

doi:10.4236/ojdm.2012.23019

J A Gallian, “A Dynamic Survey of Graph Labeling", The Electronic Journal of Combinatorics, 18(2011), 147, #DS6.

Available: http://www.combinatorics.org/Surveys/ds6.pdf


Refbacks

  • There are currently no refbacks.




Web Counters

IJMSC has been indexed in several world class data bases like Google Scholar, DRJI (Directory of Research Journals Indexing) ,Cite Factor, Research Bible.

Creative Commons License
This work is licensed under a Creative Commons Attribution-NonCommercial-ShareAlike 4.0 International License.